# SDR HEEA0010150

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6100R
- Make and model: Snias AS350B2
- Aircraft serial: 2862
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Spider
- Part number: 350A33200403
- Condition: Defective
- Location: T/R
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

T/R SPIDER APPEARS TO RUN HOT.
